# SDR R61A201211210657

- Difficulty date: November 21, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support
- Part number: 17092988401
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT RAM AIR DUCT SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT RAM AIR DUCT SUPPORT IAW EMB 170 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
